# SDR IPXA2023040392540

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 63,604 hours, 21,183 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Anti-Skid Sys
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Landing Gear
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID INOP EICAS MSG QRH PROCEDURE ACCOMPLISHED. ANTISKID/AUTOBRAKE CONTROL UNIT SHOWS VLV 7 NIL TIME OR PARTS AT EMA. XFERD TO MIL IAW MEL 32-42-1-1A DEACTIVATED BY SPECIAL TOOL CAT C 10 DAYS. PLAARS INSTALLED DMP C/OUT SATISREVERSED DMP 32-42-1-1A (SLIDE PLUG LOCATED IN F.O'S SEAT POUCH) - RAN OPS/LEAK/BITE TESTS - CK'D GOOD - IAW MM 32-42-03-404-017.
